# SDR USAASB98276

- Difficulty date: October 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N224US
- Make and model: Boeing 737201
- Aircraft serial: 21666
- System (JASC): 2230 · Auto Throttle System
- Part: Servo
- Part number: 110010121
- Condition: Failed
- Location: E/E Bay
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: E, A

## Discrepancy

CLT - FLT 357 - DURING CRUISE AT FL330 WITH AUTOTHROTTLE ENGAGED, NR 1 THROTTLE BEGAN MOVING 1 OR 2 INCHES IN EITHER DIRECTIONS.  POWER WAS CHANGING WITH THROTTLE MOVEMENT.  CAPT DISCONNECTED AUTOTHROTTLE AND NR 1 THRUST LEVER BECAME FROZEN AT CRUISE POWER.  NR 1 THRUST LEVER COULD NOT BE MOVED MANUALLY OR WITH AUTOTHROTTLES.  AN EMERGENCY WAS DECLARED AND FLT DIVERTED TO CLT.  NR 1 ENG WAS SHUT DOWN 10 MINS PRIOR TO LANDING TO ELIMINATE CRUISE POWER ON LANDING.  AFTER THE NR 1 ENG WAS SHUT DOWN, THRUST LEVER WAS FREE TO MOVE TO IDLE WHERE IT WAS THEN LOCKED IN POSITION.  FLT LANDED WITHOUT FURTHER INCIDENT.  MX FOUND A BENT ACT ARM FOR SWITCH S-139 ON AUTOTHROTTLE CLUTCH.  R/R'D LEFT AUTOTHROTTLE CLUTCH SERVO
